# SDR AU980965

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Robsin R22ALPHA
- Engine: Lyc O320B2C
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: A0211
- Condition: Malfunctioned
- Location: Tail Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TAIL ROTOR GEARBOX FAULTY.  GEARBOX OIL BLACK.  EVIDENCE OF GEAR SLIPPAGE.
